Eyes sinking in skull

Been using finasteride last 10-12 years
My eyes have been sinking more and more inside my skull for the last 6-8 years
Im really depressed about it and it has become really sunken in the last 1-2 years
Im Also tired alot.

Could the use of finasteride be the cause?

It was necessary to throw out this poison a long time ago, sunken eyes are a common symptom

Can it be reversed?

Idk man, some people are still trying to find ways of recovering their year-lasting side effects after taking it for 1 or 2 months. But on the other hand, everyone reacts differently, so you could recover very quickly or… never, however if you took it for 12 years with no mayor side effects maybe it means your body is not very succpetible to it (maybe it’s not even because of that)
I suppose you at least have stopped taking fin.

Might be worth getting your thyroid checked out, just in case.

I Got blod test done recently by my doc, because of tiredness. Came back normal and i Think he Also checked thyroid

Well maybe i have had sides but just ignored Them.
The last 10 years of my life have been really bad.
Tiredness all the time
Tired eyes
Eyes sinking more and more inside skull
Anxiaty
Headache
Blocked passageway in my nose

But yeah, maybe it has nothing to to with propecia, maybe it have.
I somehow stoppet 3 Month ago, but i still have taking 1 pill here and there during Those 3 Month, because i sometimes notice bif shedding and goes in panic.
I Also dont like to loose my hair😢

Hi @Johnny2000,

This forum is for people suffering side effects that persist after stopping the drug, not for those that are still taking it.

Sorry, but you may not post here if you are still taking propecia. Are you still using it?

1 Like

You idiot, don’t do that, that will only make you worse. Once you stop taking it, re-starting seems to fuck you up even more than before.

1 Like

Stop taking the drug or start cutting the amount you take here and there immediately. And then pray to God and find a specialist doctor who acknowledges pfs unlike the gp

My eyes were one of my best features. Six months into PFS they look like something out of a child’s nightmare.

1 Like

“I Also don’t like to loose my hair😢”

You think so, huh?

I almost feel insulted.

I have never had hair loss in my life, nor has anyone in my family that I know of, so I guess it’s easy for me to say this, but: I’d rather be bald, have acne, and BPH than chemical lobotomy, chemical castration, insomnia, fatigue, brain fog, anhedonia, and so forth.

Don’t play with fire!

3 Likes

Do you have a before after picture og it?

Im not using.
Im just Honest and tell the truth that i have taking a pill because i went into panic.

I have a before pic but it’s too depressing to look at.

1 Like